My doctor felt I was borderline diabetic. I disagree, but I began using Victoza for just over a week in early October. I didn't like Victoza and it was way too expensive so I stopped, but three weeks later, I began to notice I was losing large amounts of hair. This has never happened before to me in my life. I don't color or process my hair in any way and I'm very gentle on it when I wash and comb it. Still, my shower drain strainer is completely covered in hair when I shower. Every time I comb it out, it's depressing to see a big handful of precious hair in my comb. It's now seven weeks later and I'm still losing hair, but it may be slowing down a bit. I realize the hair loss might not have been due to the Victoza, but I'm in pretty good condition with enviable blood chemistry (glucose slightly high, but not alarming) and no vitamin deficiencies. I take 50mg of Atenolol daily. Until a couple of weeks ago I did take the occasional Prilosec, but I have stopped taking that, too, just in case it was causing or contributing to the hair loss. Perhaps it was a combination of one or more of my prescriptions, just one of them, or something else. I'm keeping my fingers crossed and hope the hair loss will stop now and that it's reversible.
Yes, I have experiences hair loss on Victoza. It has been significant. I will be discontinuing Vicotza for other reasons. Since taking it, I have dealt with serious stomach upset and constipation. Ultimately I have wound up with diverticulosis, most likely from all the straining in the colon. I am extremely upset